Numark Ibuprofen 100mg/5ml Suspension SUGAR FREE (packaging may vary)
Ibuprofen For Children Oral Suspension, 100mlIbuprofen For Children Oral Suspension contains ibuprofen, which starts to work on fever in just 15 minutes and lasts for up to 8 hours. It can be used for pain relief, to reduce your child’s temperature, and to relieve the symptoms of cold and flu. Each pack comes with an easy dose syringe.
Benefits of Ibuprofen For Children Oral SuspensionIbuprofen For Children Oral Suspension is colour free and sugar free. Ibuprofen For Children Oral Suspension is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of:
- Fever (raised temperature)
- Post-immunisation fever
- Teething and toothache
- Colds and influenza symptoms
- Sore throat
- Minor muscular aches and pains
High Temperature in Children
A high temperature is very common in young children. The temperature usually returns to normal within 3 or 4 days.
A normal temperature in babies and children is about 36.4C, but this can vary slightly from child to child.
A high temperature is 38C or more.
A high temperature is the body’s natural response to fighting infections like coughs and colds.
Many things can cause a high temperature in children, from common childhood illnesses like chickenpox and tonsillitis, to vaccinations.
Your child might:
- feel hotter than usual when you touch their back or chest
- feel sweaty
- look or feel unwell
Use a digital thermometer, which you can buy from pharmacies and supermarkets, to take your child’s temperature.
You can usually look after your child or baby at home. The temperature should go down over 3 or 4 days.